MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY FORCEPS; DOUBLE ACTION JAW BIOPSY FORCEPS

KARL STORZ SE & CO. KG BIOPSY FORCEPS; DOUBLE ACTION JAW BIOPSY FORCEPS
Model Number 28160ZJ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The linkage of the jaw broke off as shown in the image.The product has been in use over 6 years and may have stress overload at jaws.
 
Event or Problem Description
Per the customer, allegedly during a endoscopic ventriculoscopy procedure the butterfly hinge of the grasper broke inside the patient.The procedure was completed and per the doctor the follow up imaging did not show any retained object.

Brand Name
BIOPSY FORCEPS
Common Device Name
DOUBLE ACTION JAW BIOPSY FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key10690078
Report Number9610617-2020-00109
Device Sequence Number3457265
Product Code GWG
UDI-Device Identifier04048551097199
UDI-Public4048551097199
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K982837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number28160ZJ
Device Catalogue Number28160ZJ
Device Lot NumberNV
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1